MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DELTA OPTION SLEEVE - MEDIUM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DELTA OPTION SLEEVE - MEDIUM; HIP COMPONENT
Model Number PHA044MD
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 09/29/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, left hip periprosthetic infection, pain.Irrigation and debridement with head and liner exchange.
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.

Brand Name
DELTA OPTION SLEEVE - MEDIUM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key16518296
Report Number3010536692-2023-00032
Device Sequence Number3352225
Product Code LZO
UDI-Device IdentifierM684PHA044MD1
UDI-PublicM684PHA044MD1
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA044MD
Device Catalogue NumberPHA044MD
Device Lot Number1788015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2023
Supplement Date Received by Manufacturer02/09/2023
Initial Report FDA Received Date03/09/2023
Supplement Report FDA Received Date04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale
Patient Weight104 KG